# SDR 2006FA0000593

- Difficulty date: June 6, 2006
- Submitted: June 20, 2006
- Operation: General aviation
- Aircraft: N2147Q
- Make and model: Cessna T206H
- Aircraft serial: T20608420
- Engine: Lyc TIO540*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 12806160
- Condition: Leaking
- Location: Rt Mlg Brake
- Part time: 117 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING NORMAL OPERATION RT BRAKE STARTED LEAKING.  REMOVED WHEEL FAIRING AND FOUND A SCREW FROM THE FAIRING CHAFING INTO THE LOWER BRAKE LINE CAUSING THE LINE TO LEAK AND ALMOST FAIL, THEREFORE IT IS RECOMMENDED THAT PROPER ROUTING IS ASSURED DURING INSPECTIONS AND THIS AREA IS ROUTINELY INSPECTED FOR LEAKS AT EVERY PREFLIGHT.  (K)
